# SDR CALA9900324

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Row 1-4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLASHLIGHTS INOPERATIVE AT FLIGHT ATTENDANT SEATS 1L-4L AFT.  THE FLASHLIGHT BATTERIES WERE REPLACED IAW MM 25-60-00.
